# SDR DHL2005801003

- Difficulty date: March 17, 2005
- Submitted: March 17, 2005
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Malfunctioned
- Location: Lt Mlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

UPON GEAR RETRACTION, DOOR NOT LOCKED LIGHT ON.  RAN PROCEDURE, LIGHT OUT.  ALSO, LIGHT ON S/O PANEL, LT DOOR UNSAFE.  CLEANED & SECURED CONNECTOR FOR LT MAIN GEAR DOOR IND SWITCH.  OPS CHECK OK IAW MM 32-60-00.
